# SDR 99FDEA00366

- Difficulty date: September 8, 1999
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 12,771 hours, 2,844 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929148
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM 419  MAIN DECK FORWARD CABIN DOOR WAY SEAT TRACK AT BS 655 FOUND CRACKED,  X=107-25.  CRACK LENGTH APPROX 1 INCH.  **  S/D  **  AREA SMOOTH AND PROTECTED AS PER SRM 51-21-01 VOL 2.  NDT INSP CARRIED OUT.  NO CRACK EVIDENT.
